# SDR AALA20111214DFW02

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 42,861 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP AND CLEANED CONTACTS AT R3 EXTERIOR EMERGENCY LIGHT, OPS CHECKS GOOD.
